# SDR USAA950041

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47068
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Flat
- Location: Nose Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT FLT 107 - ON TAKEOFF AFTER GEAR RETRACTION, THE NOSE GEAR UNSAFE LIGHT REMAINED ON.  THE GEAR WOULD NOT PRESSURIZE AND THE STALL INDICATION FAILURE LIGHT ILLUMINATED.  FLIGHT RETURNED TO PIT.  MAINTENANCE FOUND THE NLG STRUT FLAT AND REPLACED THE STRUT.  OPERATIONS CHECKED GOOD.  (W)
